# SDR AALA202104089016

- Difficulty date: April 5, 2021
- Submitted: April 8, 2021
- Operation: Air carrier
- Aircraft: N341SV
- Make and model: Boeing 737-8
- Aircraft serial: 44487
- Aircraft time: 67 hours, 31 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Motor
- Condition: Faulted
- Location: Stab Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: JUST BEFORE LEVEL OFF STAB OUT OF TRIM ILLUMINATED. SHUT THE AUTOPILOT OFF AND STAB TRIM SWITCHES WERE INOPERATIVE. MANUAL TRIM OPERATION WAS NOT SMOOTH. RETURNED TO MIA AND DECLARED EMERGENCY. FOUND STAB TRIM MOTOR AT FAULT. REMOVED AND REPLACED IAW AMM 27-41-71.
